# SDR F3LA2016042300041

- Difficulty date: April 17, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 33,982 hours, 16,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C CHECK NON ROUTINE INSPECTION NOTED CORROSION ON FLOORBEAM Y512 ON FRAME 66 ON HARD POINT.  R & R FLOORBEAM Y512 ON FRAME 66 IAW SRM AT FRAME 64 & 67 IAW 51-21-11.
